Advertisement

Approximation of Common Fixed Points of Nonlinear Mappings Satisfying Jointly Demi-closedness Principle in Banach Spaces

  • Eskandar Naraghirad
Article

Abstract

In this paper we first introduce the notion of jointly demi-closedness principle, extending the notion of demi-closedness principle introduced and studied in Opial (Bull Am Math Soc, 73: 595–597, 1967). Given a Banach space \((E,\Vert .\Vert )\) and a nonempty subset C of E, a pair (ST) of mappings \(S,T:C\rightarrow C\) is said to satisfy the jointly demi-closedness principle if \(\{x_n\}_{n\in {\mathbb {N}}}\subset C\) converges weakly to a point \(z\in C\) and \(\lim _{n\rightarrow \infty }\Vert Sx_n-Tx_n\Vert =0\), then \(S(z)=z\) and \(T(z)=z\). We then introduce new modified Halpern’s type iterations to approximate common fixed points of a pair (ST) of quasi-nonexpansive mappings defined on a closed convex subset C of a Banach space E satisfying the jointly demi-closedness principle in a real Banach space E. Finally, we prove strong convergence theorems of the sequences generated by our algorithms and show that the new convergence for methods known from the literature follows from our general results. We modify Halpern’s iterations for finding common fixed points two quasi-nonexpansive mappings and provide an affirmative answer to an open problem posed by Kurokawa and Takahashi (Nonlinear Anal 73:1562–1568, 2010) in their final remark for nonspreading mappings. Our results improve and generalize many known results in the current literature.

Keywords

Bregman function jointly demi-closedness principle fixed point strong convergence 

Mathematics Subject Classification

47H10 37C25 

References

  1. 1.
    Opial, Z.: Weak convergence of the sequence of successive approximations for nonexpansive mappings. Bull. Am. Math. Soc. 73, 595–597 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Falset, J.-G., Liorens-Fuster, E., Marino, G., Rugiano, A.: On strong convegence of Halpern’s method for quasi-nonexpansive mappings in Hilbert spaces. Math. Modell. Anal. 21(1), 63–82 (2016)CrossRefGoogle Scholar
  3. 3.
    Bregman, L.M.: The relation method of finding the common point of convex sets and its application to the solution of problems in convex programming. USSR Comput. Math. Math. Phys. 7, 200–217 (1967)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Butnariu, D., Iusem, A.N.: Totally Convex Functions for Fixed Points Computation and Infinite Dimensional Optimization. Kluwer Academic Publishers, Dordrecht (2000)CrossRefzbMATHGoogle Scholar
  5. 5.
    Censor, Y., Lent, A.: An iterative row-action method for interval convex programming. J. Optim. Theory Appl. 34, 321–358 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Matsushita, S., Takahashi, W.: A strong convegence theorem for relatively nonexpansive mappings in a Banch space. J. Approx. Theroy 134, 257–266 (2005)CrossRefzbMATHGoogle Scholar
  7. 7.
    Iiduka, H., Takahashi, W.: Strong convergence theorem by a hybrid method for nonlinear mappings of nonexpansive and monotone type and applications. Adv. Nonlinear. Var. Inequal. 9, 1–10 (2006)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Matsushita, S., Takahashi, W.: Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces. Fixed Point Theory Appl. 2004, 37–47 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Takahashi, Wataru, Zembayashi, Kei: Strong and weak convergence theorems for equlibrium problems and relatively nonexpansive mappings in Banach spaces. Nonlinear Anal. 70, 45–57 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Takahashi, W.: Nonlinear Functional Analysis, Fixed Point Theory and its Applications. Yokahama Publishers, Yokahama (2000)zbMATHGoogle Scholar
  11. 11.
    Reich, S.: A weak convergence theorem for the altering method with Bregman distances. In: Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, pp. 313–318 (1996)Google Scholar
  12. 12.
    Halpern, B.: Fixed points of nonexpanding mappings. Bull. Am. Math. Soc. 73, 957–961 (1967)CrossRefzbMATHGoogle Scholar
  13. 13.
    Reich, S.: Weak convergence theorems for nonexpansive mappings in Banch spaces. J. Math. Anal. Appl. 67, 274–276 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Moudafi, A.: Krasnoselski-Mann iteration for hierarchical fixed-point problems. Inverse Problems 23, 1635–1640 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Kohsaka, F., Takahashi, W.: Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces. Arch. Math. (Basel) 91, 166–177 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kohsaka, F., Takahashi, W.: Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces. SIAM J. Optim. 19, 824–835 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kurokawa, Y., Takahashi, W.: Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces. Nonlinear Anal. 73, 1562–1568 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Iemoto, S., Takahashi, W.: Approximating commom fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space. Nonlinear Anal. 71, e2080–e2089 (2009)CrossRefzbMATHGoogle Scholar
  19. 19.
    Osilike, M.O., Isiogugu, F.O.: Weak and strong convergence theorems of nonspreading-type mappings. Nonlinear Anal. 74, 1814–1822 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Goebel, K., Reich, S.: Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings. Marcel Dekker Inc, New York (1984)zbMATHGoogle Scholar
  21. 21.
    Xu, H.-K., Kim, T.K.: Convergence of hybrid steepest-descent methods for variational inequalities. J. Optim. Theory. Appl. 119(1), 185–201 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Maingé, P.E.: Strong convergence of projected subgradient methods for nonsmooth and nonstrictly convex minimization. Set Valued Anal. 16, 899–912 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Cho, Y.J., Zhou, H.Y., Guo, G.: Weak and converence theorems for three-step iterations with with errors for asymptotically nonexpansive mappings. Comput. Math. Appl. 47, 707–717 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Xu, H.-K.: Inequalities in Banach spaces with applications. Nonlinear Anal. 16, 1127–1138 (1991)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Department of MathematicsYasouj UniversityYasoujIran

Personalised recommendations